American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A63) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] S. Balasubramanian and S. McCullough. Quasi-convex free polynomials. Proc. Amer. Math. Soc. 142 (2014) 2581-2591.
Abstract, references, and article information   
View Article: PDF

[2] Jussi Behrndt, Seppo Hassi, Hendrik Wietsma and Henk de Snoo. Antitonicity of the inverse for selfadjoint matrices, operators, and relations. Proc. Amer. Math. Soc. 142 (2014) 2783-2796.
Abstract, references, and article information   
View Article: PDF

[3] Mitsuru Uchiyama. The principal inverse of the gamma function. Proc. Amer. Math. Soc. 140 (2012) 1343-1348. MR 2869117.
Abstract, references, and article information   
View Article: PDF

[4] Tomohiro Hayashi. Non-commutative arithmetic-geometric mean inequality. Proc. Amer. Math. Soc. 137 (2009) 3399-3406. MR 2515409.
Abstract, references, and article information   
View Article: PDF

[5] Jiangtao Yuan and Zongsheng Gao. Complete form of Furuta inequality. Proc. Amer. Math. Soc. 136 (2008) 2859-2867. MR 2399051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bich T. Hoai, Charles R. Johnson and Ilya M. Spitkovsky. Spectral dominance and commuting chains. Proc. Amer. Math. Soc. 136 (2008) 2019-2029. MR 2383508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Il Bong Jung, Mi Ryeong Lee and Sang Soo Park. Separating classes of composition operators via subnormal condition. Proc. Amer. Math. Soc. 135 (2007) 3955-3965. MR 2341946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gelu Popescu. Operator theory on noncommutative varieties, II. Proc. Amer. Math. Soc. 135 (2007) 2151-2164. MR 2299493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zoltán Sebestyén and Jan Stochel. Characterizations of positive selfadjoint extensions. Proc. Amer. Math. Soc. 135 (2007) 1389-1397. MR 2276647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takateru Okayasu and Yasunori Ueta. A condition under which $B=A=U^*BU$ follows from $B\le A\le U^*BU$. Proc. Amer. Math. Soc. 135 (2007) 1399-1403. MR 2276648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Suhas Nayak. Monotone matrix functions of successive orders. Proc. Amer. Math. Soc. 132 (2004) 33-35. MR 2021245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yury Arlinskii and Eduard Tsekanovskii. On von Neumann's problem in extension theory of nonnegative operators. Proc. Amer. Math. Soc. 131 (2003) 3143-3154. MR 1992855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. Tanahashi, A. Uchiyama and M. Uchiyama. On Schwarz type inequalities. Proc. Amer. Math. Soc. 131 (2003) 2549-2552. MR 1974654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Serguei Shimorin. On Beurling-type theorems in weighted $l^2$ and Bergman spaces. Proc. Amer. Math. Soc. 131 (2003) 1777-1787. MR 1955265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mitsuru Uchiyama. An operator inequality related to Jensen's inequality. Proc. Amer. Math. Soc. 129 (2001) 3339-3344. MR 1845011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C.-S. Lin. Inequalities of Reid type and Furuta. Proc. Amer. Math. Soc. 129 (2001) 855-859. MR 1709759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Huzihiro Araki and Frank Hansen. Jensen's operator inequality for functions of several variables. Proc. Amer. Math. Soc. 128 (2000) 2075-2084. MR 1670414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Masatoshi Fujii and Ritsuo Nakamoto. Extensions of Heinz-Kato-Furuta inequality . Proc. Amer. Math. Soc. 128 (2000) 223-228. MR 1653461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mitsuru Uchiyama. Further extension of the Heinz-Kato-Furuta inequality. Proc. Amer. Math. Soc. 127 (1999) 2899-2904. MR 1654068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Takayuki Furuta and Derming Wang. A decreasing operator function associated with the Furuta inequality. Proc. Amer. Math. Soc. 126 (1998) 2427-2432. MR 1473667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. P. Duggal. A remark on normal derivations. Proc. Amer. Math. Soc. 126 (1998) 2047-2052. MR 1451795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Masatoshi Fujii, Jian Fei Jiang and Eizaburo Kamei. Characterization of chaotic order and its application to Furuta inequality. Proc. Amer. Math. Soc. 125 (1997) 3655-3658. MR 1415586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tadasi Huruya. A note on $p$-hyponormal operators. Proc. Amer. Math. Soc. 125 (1997) 3617-3624. MR 1416089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Frank Hansen. Jensen's operator inequality for functions of two variables. Proc. Amer. Math. Soc. 125 (1997) 2093-2102. MR 1416088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Takayuki Furuta. Generalized Aluthge transformation on $p$-hyponormal operators. Proc. Amer. Math. Soc. 124 (1996) 3071-3075. MR 1350943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Masatoshi Fujii and Eizaburo Kamei. Mean theoretic approach to the grand Furuta inequality . Proc. Amer. Math. Soc. 124 (1996) 2751-2756. MR 1327013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. G. Spain. Operator versions of the Kantorovich inequality. Proc. Amer. Math. Soc. 124 (1996) 2813-2819. MR 1328379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hong Ke Du. Another generalization of Anderson's theorem . Proc. Amer. Math. Soc. 123 (1995) 2709-2714. MR 1273496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Takayuki Furuta. An extension of the Heinz-Kato theorem . Proc. Amer. Math. Soc. 120 (1994) 785-787. MR 1169027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2